MathSciNet Relay Station
MathSciNet bibliographic data
MR2468505 34K20 (92D30)
Zhang, Tailei; Teng, Zhidong Permanence and extinction for a nonautonomous SIRS epidemic model with time delay. Appl. Math. Model. 33 (2009), no. 2, 1058–1071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement